Abstract and Applied Analysis

Convolution Properties for Some Subclasses of Meromorphic Functions of Complex Order

M. K. Aouf, A. O. Mostafa, and H. M. Zayed

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Making use of the operator Lυ for functions of the form fz=1/z+k=1akzk-1, which are analytic in the punctured unit disc U={z:zC and 0<|z|<1}=U{0}, we introduce two subclasses of meromorphic functions and investigate convolution properties, coefficient estimates, and containment properties for these subclasses.

Article information

Abstr. Appl. Anal., Volume 2015 (2015), Article ID 973613, 6 pages.

First available in Project Euclid: 17 August 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Aouf, M. K.; Mostafa, A. O.; Zayed, H. M. Convolution Properties for Some Subclasses of Meromorphic Functions of Complex Order. Abstr. Appl. Anal. 2015 (2015), Article ID 973613, 6 pages. doi:10.1155/2015/973613. https://projecteuclid.org/euclid.aaa/1439816239

Export citation


  • S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  • G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, UK, 1944.
  • A. Baricz, Generalized Bessel Functions of the First Kind, vol. 1994 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010.
  • R. Szász and P. A. Kupán, “About the univalence of the Bessel functions,” Studia Universitatis Babeş-Bolyai–-Series Mathematica, vol. 54, no. 1, pp. 127–132, 2009.
  • T. Bulboacă, M. K. Aouf, and R. M. El-Ashwah, “Convolution properties for subclasses of meromorphic univalent functions of complex order,” Filomat, vol. 26, no. 1, pp. 153–163, 2012.
  • M. K. Aouf, “Coefficient results for some classes of meromorphic functions,” The Journal of Natural Sciences and Mathematics, vol. 27, no. 2, pp. 81–97, 1987.
  • V. Ravichandran, S. S. Kumar, and K. G. Subramanian, “Convolution conditions for spirallikeness and convex spirallikenesss of certain p-valent meromorphic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 1, pp. 1–7, 2004.
  • S. Ponnusamy, “Convolution properties of some classes of meromorphic univalent functions,” Proceedings of the Indian Academy of Sciences–-Mathematical Sciences, vol. 103, no. 1, pp. 73–89, 1993.
  • O. P. Ahuja, “Families of analytic functions related to Ruscheweyh derivatives and subordinate to convex functions,” Yokohama Mathematical Journal, vol. 41, no. 1, pp. 39–50, 1993. \endinput